Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 36, NWS Albuquerque, NM

May 8, 2017Guadalupe County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 8, 2017, 10:45 PM MDT for Guadalupe County, San Miguel County, New Mexico. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2017, 10:45 PM MDT (04:45 UTC)
Expired
May 8, 2017, 11:30 PM MDT
In force
45 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Guadalupe County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 95 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 4:06 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 4.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2017-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2017-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4023 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

400 
WUUS55 KABQ 090445
SVRABQ
NMC019-047-090530-
/O.NEW.KABQ.SV.W.0036.170509T0445Z-170509T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
1045 PM MDT MON MAY 8 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southeastern San Miguel County in east central New Mexico... 
  Northeastern Guadalupe County in east central New Mexico...

* Until 1130 PM MDT.

* At 1044 PM MDT, a severe thunderstorm was located 11 miles north of
  Newkirk, or 28 miles northeast of Santa Rosa, moving north at 20
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Trained weather spotters. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Conchas Dam, Conchas, Conchas Lake State Park and Bell Ranch. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

This thunderstorm is capable of producing severe weather including 
extremely large hail, destructive and straight line winds. This 
storm was also exhibiting some modest rotation. 

&&

LAT...LON 3514 10423 3518 10444 3557 10442 3554 10396
TIME...MOT...LOC 0444Z 198DEG 17KT 3523 10432 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Shoemake
1 follow-up statement
918 
WWUS55 KABQ 090500
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
1100 PM MDT MON MAY 8 2017

NMC019-090509-
/O.CAN.KABQ.SV.W.0036.000000T0000Z-170509T0530Z/
Guadalupe-
1100 PM MDT MON MAY 8 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GUADALUPE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore the warning has been cancelled.

LAT...LON 3524 10422 3526 10436 3557 10442 3554 10396
TIME...MOT...LOC 0459Z 198DEG 17KT 3530 10429 

$$

NMC047-090530-
/O.CON.KABQ.SV.W.0036.000000T0000Z-170509T0530Z/
San Miguel-
1100 PM MDT MON MAY 8 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT
FOR EAST CENTRAL SAN MIGUEL COUNTY...

At 1059 PM MDT, a severe thunderstorm was located 7 miles southwest
of Conchas Lake State Park, or 32 miles northeast of Santa Rosa,
moving north at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Conchas Dam, Conchas, Conchas Lake State Park and Bell Ranch. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3524 10422 3526 10436 3557 10442 3554 10396
TIME...MOT...LOC 0459Z 198DEG 17KT 3530 10429 

HAIL...1.00IN
WIND...60MPH
 
$$

Shoemake

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 5:36 PM MDT, 5 hours 9 minutes earlier.

Area forecast discussion, May 8, 5:36 PM MDT, 5 hours 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
536 PM MDT Mon May 8 2017

.AVIATION...
00Z TAF CYCLE
Thunderstorm impacts are likely this evening at KROW and KTCC and
possible at KLVS and KSAF, with potential for large hail. High based
convection may enhance easterly winds at KABQ this evening. Timing
of strongest easterly gap/canyon wind at KABQ hard to nail down
overnight, but will likely see gusts to between 35-40kts for a
period. Otherwise, MVFR conditions will develop overnight at KLVS,
KTCC and KROW, with potential for a few hours of IFR conditions at
KLVS. Another round of potentially severe storms forecast Tuesday
afternoon, with short-lived MVFR conditions likely in/near storms.

11

&&

.PREV DISCUSSION...305 PM MDT Mon May 8 2017...
.SYNOPSIS...
A vigorous upper level low currently found over the northern Baja
region will slowly track over the Southwest area including northern
and central New Mexico through most of this week. Precipitation in
the form of higher elevation snow, severe weather and heavier rain
will occur during this event although favor northern and eastern
areas the most. High temperatures will also be below normal through
Thursday. A warming trend will start up on Friday and last through
Monday next week due to ridging.

&&

.DISCUSSION...
SPC expanded the severe weather threat this morning and this jives
with the significant moisture advection originating from the high
plains and Gulf region. With the upper low currently over the
northern Baja...a severe weather outbreak signature is very possible
late this afternoon into the overnight hours. Lots of significant
wind shear combined with heavy juice and upper level diffluence
usually spells unusual activity. A watch issuance is likely.

Made some tweaks to the modeled PoP and temp fields but didn't make
may big changes. Models are pretty similar and the continuity has
been there as well. Adjusted high temps lower than model guidance
across some northern areas Tue/Wed due to heavy cloud cover and the
upper low position. Raised overnight lows slightly due to cloud cover
and higher dewpoints. Did reduced QPF numbers along the east slopes
of the Sangres but that is the bulls eye area and expect amounts up
to 1.5 inches and perhaps even higher. Snow is relegated to the
higher peaks so impact will be much less but looking at some heftier
amounts around Santa Fe Baldy. Perhaps over 1 foot. Folks recreating
in the back country will need to take note of the expected changing
weather conditions there. Model timing with the departing low still
looks to be intact and for Thur.

Models continue to show transitory ridging Friday through Monday.
Temperatures will warm accordingly and went a little above model
guidance for highs during this period due to deeper southerly flow
and height rises. Cant rule out some drier storms favoring the
northern mtns.

The next low is progged for the latter half of next week. Suspect
the dryline would become active across the east during that period
and some wind issues elsewhere. Perhaps some northern mtn
precipitation as well.

50

&&

.FIRE WEATHER...
A Pacific low off the northern Baja Coast will bring in breezy and
gusty south winds across NM today. Winds will reach 15-25 mph across
the area, with occasional gusts 35-45 mph possible. Divergence aloft
will destabilize the atmosphere to allow for afternoon thunderstorm
activity, initially firing up over the northern mtns. Storm activity
will expand later this afternoon, with the potential for isolated
severe storms over the eastern plains. Erratic gusty winds with
frequent cloud to ground lightning can be expected with thunderstorms
today. The strongest storms will be capable of 60 mph wind gusts and
hail size of one inch or greater. Thunderstorms that develop in the
west will be mostly dry. Storm motion will be from the S to N at
15-25 mph. Breezy conditions and RH below 15 percent across much of
the west will allow for a couple hours of critical fire conditions
over the SE portion of NM Fire Zone 101 from Mt. Taylor north to Hwy
550.

Overnight, Gulf moisture will continue to push west, thanks to the
strong upper low to our southwest. This will set up strong gap winds
through the central mtns into the Rio Grande Valley, including the
ABQ metro area. Tuesday will see another round of afternoon
thunderstorm activity, shifted a bit further north and east. Mixing
hgts and vent rates drop considerable Tuesday across the northern
and central mtn chain.

The center of the low moves over NM slowly Wednesday into Thursday,
keeping mixing hgts poor to fair across NM. Much cooler temperatures
filter into NM Wednesday helping to keep RH above critical for the
remainder of the week. Colder temperatures and wrap around moisture
should allow for the possibility of high elevation snow atop the
northern mtn peaks Wednesday night into Thursday morning. As the low
pushes off into the U.S. central plains Friday, a high amplitude
ridge begins to build in for the weekend. A drying and warming trend
will take place for the weekend, with minimum RH expected to also
drop below 15 percent. This could allow for critical fire conditions
to develop over western NM for the weekend, although winds look to
be the limiting factor at this time.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

50
Hazardous weather outlook, May 8, 10:49 AM MDT, 11 hours 56 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Albuquerque NM
1049 AM MDT Mon May 8 2017

NMZ501>540-091100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
1049 AM MDT Mon May 8 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms between 3pm and 11pm
MDT across the eastern third of New Mexico. This includes the I-25
corridor from just east of Las Vegas to Raton Pass as well as the I40
corridor from Clines to the Texas state line. The main threats will
be large and very large hail up to 2.00 inches in diameter and wind
gusts of 60 mph or higher. An isolated tornado cannot be ruled out
across the east central and southeast plains.

In western New Mexico, a couple of hours of localized critical fire
weather conditions will be possible, mainly around the continental
divide this afternoon as winds strengthen with low humidity. In
addition, a few stray showers and dry thunderstorms producing very
little rainfall, but strong wind gusts to 50 mph will be possible in
western New Mexico today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong to severe thunderstorms are expected again across
eastern New Mexico Tuesday and Wednesday afternoon's and evening's
with large hail and damaging winds possible. The highest risk will be
in Curry and Roosevelt Counties on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather through the
National Weather Service Albuquerque web site at weather.gov/abq or
by calling 1.888.386.7637. You can also submit storm reports and
photos on our Facebook page or via Twitter using the hashtag nmwx.

50

In the hours before

Local storm report, May 8, 8:06 PM MDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
806 PM MDT MON MAY 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             15 ESE PUERTO DE LUNA   34.73N 104.38W
05/08/2017  M1.00 INCH       GUADALUPE          NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1701889

CA
Special weather statement, May 8, 8:57 PM MDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
857 PM MDT MON MAY 8 2017

NMZ532>534-537-090345-
Eastern San Miguel County-Guadalupe County-Quay County-De Baca
County-
857 PM MDT MON MAY 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN MIGUEL...NORTH
CENTRAL DE BACA...WEST CENTRAL QUAY AND NORTHEASTERN GUADALUPE
COUNTIES UNTIL 945 PM MDT...

At 856 PM MDT, Doppler radar was tracking strong thunderstorms near
Santa Rosa, Newkirk, Montoya and Conchas , moving north at 5 to 15
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with these storms.

Locations impacted include...
Santa Rosa, Montoya, Conchas, Conchas Lake State Park, Puerto De
Luna, Newkirk, Santa Rosa Lake State Park and Cuervo.

This includes Interstate 40 between Mile Markers 274 and 316.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A severe thunderstorm watch remains in effect until 1100 PM MDT for
northeastern and east central New Mexico.

LAT...LON 3477 10405 3473 10467 3528 10473 3543 10392
TIME...MOT...LOC 0256Z 186DEG 6KT 3489 10427

CA
Local storm report, May 8, 9:23 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
923 PM MDT MON MAY 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             4 W ROSWELL             33.37N 104.60W
05/08/2017  M1.00 INCH       CHAVES             NM   TRAINED SPOTTER

            EMERGENCY MANAGER REPORTED NICKEL TO QUARTER SIZE HAIL

&&

EVENT NUMBER ABQ1701890

CA
Special weather statement, May 8, 9:56 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
956 PM MDT MON MAY 8 2017

NMZ529-532>534-090500-
Eastern San Miguel County-Guadalupe County-Northeast Highlands-Quay
County-
956 PM MDT MON MAY 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN MIGUEL...WESTERN QUAY
AND NORTHEASTERN GUADALUPE COUNTIES UNTIL 1100 PM MDT...

At 955 PM MDT, Doppler radar was tracking strong thunderstorms near
Newkirk, Santa Rosa, Anton Chico and Trujillo, moving north at 20
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with these storms.

Locations impacted include...
Santa Rosa, Mosquero, Colonias, Maes, Conchas Lake State Park,
Conchas Dam, Newkirk, Santa Rosa Lake State Park, Cuervo and
Trujillo.

This includes Interstate 40 between Mile Markers 263 and 311.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A severe thunderstorm watch remains in effect until 1100 PM MDT for
northeastern and east central New Mexico.

LAT...LON 3496 10410 3493 10488 3571 10506 3578 10396
      3571 10392
TIME...MOT...LOC 0355Z 168DEG 19KT 3502 10446

CA
Local storm report, May 8, 10:10 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1010 PM MDT MON MAY 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     HAIL             7 N NEWKIRK             35.17N 104.26W
05/08/2017  M0.75 INCH       GUADALUPE          NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1701891

CA
Local storm report, May 8, 10:13 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1013 PM MDT MON MAY 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     HAIL             7 N NEWKIRK             35.17N 104.26W
05/08/2017  M1.00 INCH       GUADALUPE          NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1701892

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 6:01 PM MDTTornado WarningABQQuay14 min
May 8, 6:14 PM MDTSevere Thunderstorm WarningABQQuay46 min
May 8, 6:16 PM MDTTornado WarningABQQuay29 min
May 8, 6:19 PM MDTTornado WarningABQHarding26 min
May 8, 6:34 PM MDTSpecial Weather StatementABQChaves26 min
May 8, 6:45 PM MDTSevere Thunderstorm WarningABQChaves31 min
May 8, 6:59 PM MDTSevere Thunderstorm WarningABQQuay46 min
May 8, 7:15 PM MDTSpecial Weather StatementABQChaves30 min
May 8, 7:28 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe47 min
May 8, 7:29 PM MDTAreal Flood AdvisoryABQQuay2 hr
May 8, 7:45 PM MDTSevere Thunderstorm WarningABQQuay45 min
May 8, 8:14 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay46 min
May 8, 8:23 PM MDTTornado WarningABQGuadalupe, Quay21 min
May 8, 8:49 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe116 min
May 8, 8:57 PM MDTSpecial Weather StatementABQGuadalupe48 min
May 8, 9:56 PM MDTSpecial Weather StatementABQSan Miguel64 min
May 8, 10:01 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel44 min
May 8, 10:49 PM MDTSpecial Weather StatementABQMora26 min
May 9, 12:58 AM MDTSpecial Weather StatementABQLos Alamos32 min
May 9, 7:26 AM MDTSpecial Weather StatementABQSan Juan34 min
May 9, 9:28 AM MDTSpecial Weather StatementABQSandoval32 min
May 9, 9:49 AM MDTAreal Flood AdvisoryABQSandoval116 min
May 9, 9:52 AM MDTRiver Flood WarningABQRio Arriba24 hr
May 9, 10:14 AM MDTSpecial Weather StatementABQSandoval61 min
May 9, 10:27 AM MDTSpecial Weather StatementABQBernalillo48 min
May 9, 10:38 AM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe112 min
May 9, 10:49 AM MDTSevere Thunderstorm WarningABQLincoln, Torrance41 min
May 9, 10:49 AM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe41 min
May 9, 10:53 AM MDTSpecial Weather StatementABQRio Arriba67 min
May 9, 10:56 AM MDTSevere Thunderstorm WarningABQSanta Fe, Torrance49 min
May 9, 11:03 AM MDTSevere Thunderstorm WarningABQBernalillo, Torrance23 min
May 9, 11:07 AM MDTSevere Thunderstorm WarningABQRio Arriba38 min
May 9, 11:10 AM MDTSpecial Weather StatementABQSan Juan65 min
May 9, 11:16 AM MDTAreal Flood AdvisoryABQBernalillo, Torrance119 min
May 9, 11:29 AM MDTSevere Thunderstorm WarningABQTorrance51 min
May 9, 11:30 AM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe45 min
May 9, 11:32 AM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe43 min
May 9, 11:41 AM MDTAreal Flood AdvisoryABQSandoval109 min
May 9, 11:48 AM MDTSevere Thunderstorm WarningABQRio Arriba43 min
May 9, 11:51 AM MDTSpecial Weather StatementABQSanta Fe54 min
May 9, 12:03 PM MDTSpecial Weather StatementABQBernalillo57 min
May 9, 12:13 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe62 min
May 9, 12:18 PM MDTSevere Thunderstorm WarningABQTorrance57 min
May 9, 12:19 PM MDTAreal Flood AdvisoryABQLincoln, Torrance116 min
May 9, 12:26 PM MDTSpecial Weather StatementABQ34 min
May 9, 12:29 PM MDTSpecial Weather StatementABQSan Juan61 min
May 9, 12:31 PM MDTSpecial Weather StatementABQLincoln14 min
May 9, 12:34 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe, Torrance29 min
May 9, 12:40 PM MDTSpecial Weather StatementABQSanta Fe50 min
May 9, 12:44 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
May 9, 12:44 PM MDTSevere Thunderstorm WarningABQSan Juan49 min
May 9, 12:44 PM MDTSevere Thunderstorm WarningABQLincoln61 min
May 9, 12:55 PM MDTTornado WarningABQLincoln35 min
May 9, 12:59 PM MDTTornado WarningABQRio Arriba, Santa Fe31 min
May 9, 1:13 PM MDTTornado WarningABQSan Miguel, Torrance13 min
May 9, 1:17 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe43 min
May 9, 1:20 PM MDTSevere Thunderstorm WarningABQRio Arriba, Taos27 min
May 9, 1:29 PM MDTSpecial Weather StatementABQSanta Fe31 min
May 9, 1:40 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance65 min
May 9, 1:42 PM MDTSevere Thunderstorm WarningABQMora, Rio Arriba, San Miguel32 min
May 9, 1:48 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance39 min
May 9, 1:57 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel63 min
May 9, 2:03 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance57 min
May 9, 2:05 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance25 min
May 9, 2:17 PM MDTSpecial Weather StatementABQChaves28 min
May 9, 2:18 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance27 min
May 9, 2:24 PM MDTSevere Thunderstorm WarningABQChaves55 min
May 9, 2:28 PM MDTTornado WarningABQSan Miguel32 min
May 9, 2:32 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance118 min
May 9, 2:35 PM MDTTornado WarningABQGuadalupe, Torrance25 min
May 9, 2:44 PM MDTSevere Thunderstorm WarningABQColfax44 min
May 9, 2:51 PM MDTTornado WarningABQSan Miguel24 min
May 9, 2:58 PM MDTTornado WarningABQGuadalupe32 min
May 9, 3:02 PM MDTSpecial Weather StatementABQGuadalupe43 min
May 9, 3:05 PM MDTSevere Thunderstorm WarningABQMora, San Miguel40 min
May 9, 3:16 PM MDTSpecial Weather StatementABQMora44 min
May 9, 3:16 PM MDTSevere Thunderstorm WarningABQChaves44 min
May 9, 3:23 PM MDTSpecial Weather StatementABQDe Baca37 min
May 9, 3:24 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel51 min
May 9, 3:30 PM MDTSpecial Weather StatementABQSandoval45 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.